# SDR HNAA2019030600062

- Difficulty date: March 4, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 47,446 hours, 40,701 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  604  52-30  1913481  04MAR19  CLT  ASSGN BAG DOOR OPEN WARNING, ABORTED T/O HISTORY: YES  MEL  04MAR19  18:19  CLT  C06317  52-3-2 BAGGAGE DOOR WARNING / POSITION WARNING.
